# SDR ASAA2025020255873

- Difficulty date: February 2, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H TRANSITION HAS MULTIPLE SPOTS OF CORROSION FROM STATION 727-727D+15. GROUNDED - YES. REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .040, REMOVED .040, REMAINING .000 FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW B737-800 SRM 53-00-53-1A-2 REMOVED DAMAGED L/H AFT PIT TRANSITION PANEL, FABRICATED NEW TRANSITION REPAIR PARTS PN- BAC1496-377 PO- 1112194.1 IAW B737-800 SRM 53-00-53-2R-5.
